# SDR DALA2024021302119

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 74,099 hours, 28,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 2R DOOR EMERGENCY EXIT SIGN FELL OFF ON DEPARTURE. CORRECTIVE ACTION: FOUND TABS ON SIGN TO BE BROKEN. R/R EMERGENCY EXIT SIGN @ DOOR 2R AS PER B757 AMM 33-51. CHKS GOOD. (5000836)
